Alert archive / Kansas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 16, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Mar 31, 2008, 9:16 AM CDT for Neosho County, Kansas. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 31, 2008, 9:16 AM CDT (14:16 UTC)
- Expired
- Mar 31, 2008, 9:38 AM CDT
- In force
- 22 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
County Neosho County, KS
The radar
The Tulsa radar (KINX), 151 km from the middle of the area, began a volume at 14:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 7, 1:52 PM CST | Tornado Watch | SPC | 146 days |
| Mar 31, 5:05 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
| Mar 31, 8:44 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 2.3 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 640 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 596 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 336 m²/s²
- 0-3 km storm-relative helicity
- 354 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 10.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KICT 311416 SVRICT KSC133-311445- /O.NEW.KICT.SV.W.0016.080331T1416Z-080331T1445Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WICHITA KS 916 AM CDT MON MAR 31 2008 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN NEOSHO COUNTY IN SOUTHEAST KANSAS. * UNTIL 945 AM CDT. * AT 911 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER SIZE HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR ST. PAUL...OR 11 MILES NORTH OF PARSONS...AND MOVING NORTHEAST AT 35 MPH. * LOCATIONS WITHIN THE WARNING INCLUDE... ERIE...ST. PAUL...SOUTH MOUND. SAFETY INFORMATION FOR THIS WARNING FOLLOWS: SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE AREA. A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT MONDAY AFTERNOON FOR SOUTHEASTERN KANSAS. LAT...LON 3744 9508 3738 9535 3756 9535 3769 9508 TIME...MOT...LOC 1416Z 239DEG 36KT 3752 9519 $$ DARMOFAL
2 follow-up statements
000 WWUS53 KICT 311423 RRA SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 924 AM CDT MON MAR 31 2008 KSC133-311445- /O.CON.KICT.SV.W.0016.000000T0000Z-080331T1445Z/ NEOSHO KS- 924 AM CDT MON MAR 31 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN NEOSHO COUNTY UNTIL 945 AM CDT... AT 920 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER SIZE HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR ST. PAUL...OR 15 MILES NORTHEAST OF PARSONS...MOVING NORTHEAST AT 40 MPH. THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHEASTERN NEOSHO COUNTY...INCLUDING THE TOWN OF ST. PAUL. A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT MONDAY AFTERNOON FOR SOUTHEASTERN KANSAS. LAT...LON 3744 9508 3738 9535 3756 9535 3769 9508 TIME...MOT...LOC 1424Z 239DEG 36KT 3756 9510 $$ DARMOFAL
000 WWUS53 KICT 311438 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 938 AM CDT MON MAR 31 2008 KSC133-311448- /O.CAN.KICT.SV.W.0016.000000T0000Z-080331T1445Z/ NEOSHO KS- 938 AM CDT MON MAR 31 2008 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN NEOSHO COUNTY HAS BEEN CANCELLED... AT 934 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE RISK TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT MONDAY AFTERNOON FOR SOUTHEASTERN KANSAS. LAT...LON 3744 9508 3738 9535 3756 9535 3769 9508 TIME...MOT...LOC 1438Z 239DEG 36KT 3763 9495 $$ BOWMAN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 9:08 AM CDT, 8 minutes earlier.
Area forecast discussion, Mar 31, 9:08 AM CDT, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 908 AM CDT MON MAR 31 2008 .UPDATE... A COLD FRONT CONTINUES PUSHING THROUGH THE FORECAST AREA. AT 14Z...IT WAS NEAR A JUNCTION CITY TO NEWTON TO ANTHONY LINE. PROFILER DATA SHOWING A HODOGRAPH THAT IS MORE CHARACTERISTIC OF A LINEAR FORCED CONVECTIVE MODE RIGHT ALONG THE FRONT. THAT SAID...OUT AHEAD OF THE FRONT BY 50+ MILES THE SHEAR HAS INCREASED /SIGNIFICANTLY AS SHOWN BY THE KSGF WSR-88D VWP DATA/. AS SUCH...THE HIGHEST CONFIDENCE FOR A TORNADO THREAT WOULD BE IN THE EXTREME EASTERN PORTION OF THE FORECAST AREA IN SOUTHEAST KANSAS. HAVE UPDATED THE GRIDS TO REFLECT THE LOCATION AND EXPECTED MOVEMENT OF THE FRONT THROUGHOUT THE DAY. KRC && .PREV DISCUSSION... /ISSUED 800 AM CDT MON MAR 31 2008/ UPDATE... AVIATION... 12Z TAF ISSUANCE: KRSL/KSLN/KHUT/KICT/KCNU MANY CONCERNS THIS MORNING: 1) NUMEROUS TSRA...POSSIBLY SEVERE WITH GOLFBALL-SIZED HAIL AND 50 TO 60 MPH WINDS...TO CONTINUE TO MOVE NE35KTS ACROSS KCNU TERMINAL THIS MORNING. MORE TSRA...POSSIBLY SEVERE...ARE LIKELY FROM MIDDAY THRU LATE AFTERNOON AS A STRONG COLD FRONT SURGES SE ACROSS SE KS. THE COLD FRONT WILL MOVE THROUGH KCNU 20Z-22Z...DURING THIS PERIOD S/SE WINDS 15-20KTS WILL SHIFT TO THE NW AT VERY SIMILAR SPEEDS. 2) IFR/LIFR CEILINGS WILL PLAGUE KRSL...KSLN & KHUT THRU 17Z...AT WHICH TIME CEILINGS WILL IMPROVE INTO MVFR CATEGORY WITH VFR CEILINGS EXPECTED 20Z. THRU 14Z-15Z...IFR/LIFR VSBYS ARE LIKELY IN THE WAKE OF COLD FRONTAL PASSAGE...WITH VSBYS RAPIDLY IMPROVING THEREAFTER. PREV DISCUSSION... /ISSUED 330 AM CDT MON MAR 31 2008/ DISCUSSION... TODAY: MAIN FOCUS IS ON THE SEVERE WEATHER THREAT. MODELS CONTINUE TO SHOW INCREASING CAPES ACROSS SOUTH CENTRAL KS TOWARDS DAYBREAK...WITH POTENTIAL FOR STORMS TO BECOME INCREASINGLY SURFACE BASED. 1200 UTC GLOBAL FORECAST SYSTEM MODEL BUFR SOUNDING AT ICT HAS ABOUT 3200 J/KG CONVECTIVE AVAILABLE POTENTIAL ENERGY WITH MEAN PARCEL AND NO CONVECTIVE INHIBITION. BRISK LOW LEVEL JET ADDED FAIRLY IMPRESSIVE LOW LEVEL CURVE TO HODOGRAPH...ALTHOUGH 0-3KM CONVECTIVE AVAILABLE POTENTIAL ENERGY IS LESS THAN OPTIMAL. EXPECT INCREASE IN INTENSITY AND COVERAGE THROUGH DAYBREAK. GIVEN RATHER SPARCE CONVECTIVE INHIBITION...DOUBT THAT STORMS WILL COMPLETELY STOP EVEN AFTER LOW LEVEL JET SUBSIDES. POTENTIAL FOR SURFACE BASED STORMS LATE MORNING EAST OF I-35 AND SHIFTING INTO SOUTHEAST KS DURING THE AFTERNOON. BELIEVE TORNADO THREAT WILL INCREASE LATE MORNING ALONG/AHEAD OF FRONT. RAPID DRYING IN THE WAKE OF THE FRONT WILL ALLOW SOME SUNSHINE AND RECOVERY TO TEMPERATURES. TONIGHT-TUE: SPED UP TIMING OF BACK EDGE OF PRECIPITATION JUST A BIT. PRECIPITATION CHANCES SHOULD END QUICKLY AFTER 0000 UTC IN EXTREME SOUTHEAST KS. RATHER CHILLY NIGHT ACROSS CENTRAL KS WITH WINDS DECREASING. RELATIVELY QUITE OTHERWISE. WED-THU: RATHER TRICKY FORECAST WITH A RELATIVELY WIDE RANGE OF SOLUTIONS TO CHOOSE FROM. THERE HAS BEEN CONSIDERABLE VARIABILITY IN RUN TO RUN SOLUTIONS...ALTHOUGH WITH RESPECT TO MOISTURE AND 850MB TEMPERATURES...EUROPEAN CENTRE FOR MEDIUM RANGE WEATHER FORECASTS MODEL HAS BEEN A BIT MORE CONSISTENT OVER THE LAST SEVERAL RUNS. DO NOT BELIEVE THE RAPID INFLUX OF MOISTURE PROGNOSTICATED BY GLOBAL FORECAST SYSTEM MODEL...BELIEVE IS HAS MOISTENED THE 850MB LAYER DUE TO THE UPSLOPE COMPONENT WELL NORTH OF TRUE 850MB FRONT. GIVEN THAT THE 850MB FLOW ONLY TURNS TO THE SOUTH AROUND 1200 UTC...FIND IT HARD TO BELIEVE THAT SUBSTANTIAL MOISTURE WILL BE THAT FAR INTO THE FORECAST AREA BY 0000 UTC THU. HAVE RELUCTANTLY BUMPED UP PROBABILITY OF PRECIPITATION IMMEDIATELY ALONG OK BORDER FOR CONSISTENCY. WITH ADDITIONAL SUNSHINE ANTICIPATED ON WED...BUMPED UP TEMPERATURES JUST A BIT. WITH INCREASE IN CLOUDS/PRECIPITATION WED NIGHT AND THU HAVE BUMPED TEMPERATURES DOWN A BIT FOR THU. HOWEVER CONSIDERABLE UNCERTAINTY IN TEMPERATURES WITH FRONT LIKELY IN THE VICINITY OF OK BORDER THU AFTERNOON. FRI-SUN: NO CHANGES TO PREVIOUS FORECAST.-HOWERTON AVIATION... 0600 UTC TAF UPDATE...SCATTERED TO MORE NUMEROUS THUNDERSTORMS WILL DEVELOP AND TRACK NORTHEASTWARD ACROSS SOUTHERN AND CENTRAL KANSAS OVERNIGHT. SOME OF THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING VERY LARGE HAIL. MEANWHILE...IFR/LIFR CLOUD CEILINGS AND PERIODS OF DRIZZLE WILL CONTINUE TO AFFECT MUCH OF THE REGION OVERNIGHT INTO THE EARLY MORNING HOURS. THE CLOUD CEILINGS WILL BEGIN TO LIFT AND SCATTER OUT FROM WEST TO EAST ACROSS THE AREA...AS A COLD FRONT SWEEPS SOUTHEAST ACROSS THE STATE. JAKUB && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 66 37 55 36 / 40 0 0 10 HUTCHINSON 46 35 51 35 / 10 0 0 10 NEWTON 62 34 51 35 / 50 0 0 10 ELDORADO 62 36 53 37 / 90 10 0 10 WINFIELD-KWLD 64 39 56 40 / 90 10 0 10 RUSSELL 42 31 49 36 / 10 0 0 10 GREAT BEND 42 32 50 35 / 10 0 0 10 SALINA 45 34 50 37 / 10 0 0 10 MCPHERSON 48 34 50 35 / 10 0 0 10 COFFEYVILLE 75 43 57 39 / 90 20 0 0 CHANUTE 70 39 53 38 / 90 20 0 0 IOLA 69 38 51 37 / 90 10 10 10 PARSONS-KPPF 73 41 55 38 / 90 20 0 0 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Mar 31, 5:12 AM CDT, 4 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 512 AM CDT MON MAR 31 2008 KSZ032-033-047>053-067>072-082-083-091>096-098>100-011015- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 512 AM CDT MON MAR 31 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS ARE LIKELY TODAY ALONG AND AHEAD OF A COLD FRONT MOVING ACROSS THE AREA. THE STRONGEST STORMS WILL PRODUCE TWO INCH HAIL...WINDS OF 60 TO 70 MPH AND LOCALIZED FLOODING. ISOLATED TORNADOES ARE ALSO POSSIBLE ALONG AND EAST OF A LINE FROM MARION TO NEWTON TO WELLINGTON THIS MORNING...AND EAST OF A YATES CENTER TO ARKANSAS CITY LINE AFTER 1 PM. ALL OF THE STORMS SHOULD EXIT EXTREME SOUTHEAST KANSAS AROUND SUNSET. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE FORECAST TO RETURN TO MUCH OF THE REGION WEDNESDAY AFTERNOON AND CONTINUE THROUGH THURSDAY. THE STORMS MAY BE STRONG ON THURSDAY...GENERALLY SOUTH OF A LINE FROM HUTCHINSON TO EUREKA TO IOLA. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS LIKELY THIS MORNING ACROSS SOUTH CENTRAL KANSAS...AND THIS AFTERNOON EAST OF I-35. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP HOWERTON
In the hours before
Special weather statement, Mar 31, 6:32 AM CDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 632 AM CDT MON MAR 31 2008 KSZ093-094-311200- COWLEY-ELK- 632 AM CDT MON MAR 31 2008 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR COWLEY AND ELK COUNTIES... AT 627 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 6 MILES EAST OF BURDEN...OR 18 MILES EAST OF WINFIELD...AND MOVING NORTHEAST AT 35 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. CDB
Local storm report, Mar 31, 6:49 AM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
649 AM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 AM NON-TSTM WND GST 8 N SEDAN 37.24N 96.18W
03/31/2008 E60 MPH CHAUTAUQUA KS TRAINED SPOTTER
OCCASIONAL GUSTS WITH LIGHT RAIN IN THE AREA.
&&
KEDSpecial weather statement, Mar 31, 6:59 AM CDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 659 AM CDT MON MAR 31 2008 KSZ095-096-099-100-311230- LABETTE-MONTGOMERY-NEOSHO-WILSON- 659 AM CDT MON MAR 31 2008 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR LABETTE...MONTGOMERY...NEOSHO AND WILSON COUNTIES... AT 657 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS ALONG A LINE FROM INDEPENDENCE TO EAST OF CHANUTE... MOVING NORTHEAST AT 40 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR LATER STATEMENTS OR POSSIBLE FLOODING WARNINGS...SHOULD THE RISK FOR MINOR LOW-LAND FLOODING BECOME MORE IMMINENT. CDB
Special weather statement, Mar 31, 7:15 AM CDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 715 AM CDT MON MAR 31 2008 KSZ096-100-311245- LABETTE-NEOSHO- 715 AM CDT MON MAR 31 2008 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR LABETTE AND NEOSHO COUNTIES... AT 710 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 7 MILES NORTHEAST OF CHERRYVALE...OR 10 MILES WEST OF PARSONS...AND MOVING NORTHEAST AT 35 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. BOWMAN
Special weather statement, Mar 31, 8:20 AM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 820 AM CDT MON MAR 31 2008 KSZ092-311345- SUMNER- 820 AM CDT MON MAR 31 2008 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR SUMNER COUNTY... AT 820 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG COLD FRONT MOVING THROUGH SUMNER COUNTY ALONG INTERSTATE 35. SHOWERS AND THUNDERSTORMS ARE DEVELOPING ALONG THE FRONT WHICH MAY PRODUCE SOME WIND GUSTS OF 50 TO 55 MPH. BOWMAN
Local storm report, Mar 31, 8:24 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
824 AM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 AM FLOOD PARSONS 37.34N 95.27W
03/31/2008 LABETTE KS AMATEUR RADIO
FLOODING REPORTED IN AND AROUND PARSONS. HIGH WATER
AFFECTING SOME PROPERTIES.
&&
KEDThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 11:45 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Sumner | 45 min |
| Mar 31, 12:18 AM CDT | Severe Thunderstorm Warning | ICT | Sedgwick, Sumner | 42 min |
| Mar 31, 12:54 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Sedgwick | 20 min |
| Mar 31, 6:41 AM CDT | Severe Thunderstorm Warning | ICT | Cowley, Elk | 34 min |
| Mar 31, 7:26 AM CDT | Severe Thunderstorm Warning | ICT | Labette, Neosho | 20 min |
| Mar 31, 8:36 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Montgomery | 24 min |
| Mar 31, 9:12 AM CDT | Severe Thunderstorm Warning | ICT | Labette, Montgomery, Neosho, Wilson | 33 min |
| Mar 31, 9:42 AM CDT | Severe Thunderstorm Warning | ICT | Labette, Neosho | 48 min |
| Mar 31, 10:36 AM CDT | Flash Flood Warning | ICT | Labette, Neosho | 4 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.